# SDR CALA2017021700400

- Difficulty date: February 15, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 53,282 hours, 19,153 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183A300010
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR DAMAGED APPROX 8 INCHES FROM TRAILING EDGE ON UPPER SIDE AND 5 INCHES FROM OUTBOARD END ACCOMPLISHED COMPOSITE REPAIR TO AFFECTED AREA OF RIGHT ELEVATOR IAW ECRA 5520-01513.
